The reduction of a system of linear partial differential equations with constant coefficients to the normal form
Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 13-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_1_a1,
author = {V. M. Borok},
title = {The reduction of a system of linear partial differential equations with constant coefficients to the normal form},
journal = {Doklady Akademii Nauk},
pages = {13--16},
year = {1957},
volume = {115},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a1/}
}
TY - JOUR AU - V. M. Borok TI - The reduction of a system of linear partial differential equations with constant coefficients to the normal form JO - Doklady Akademii Nauk PY - 1957 SP - 13 EP - 16 VL - 115 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a1/ LA - ru ID - DAN_1957_115_1_a1 ER -
V. M. Borok. The reduction of a system of linear partial differential equations with constant coefficients to the normal form. Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 13-16. http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a1/